MAUDE Adverse Event Report: ELUCENT MEDICAL, INC. ENVISIO SYSTEM

ELUCENT MEDICAL, INC. ENVISIO SYSTEM
Model Number ENVISIO-SYS
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The system was used to localize and guide excision of a lesion marked with three clips.Imaging performed after placement showed that the clips were positioned outside the lesion.During surgery, two clips were bracketed and used to guide tissue excision.Only one clip was recovered in the specimen, and the target lesion was not present.A second surgical procedure was required to remove the remaining clips and excise the lesion.A review of the case logs confirmed that the system performed as intended, accurately guiding removal of the targeted clip.Because the clips were located outside the lesion, the second and third clips were not subsequently selected for navigation.
 
Event or Problem Description
Three clips were implanted to localize a target.Post-implant imaging revealed all three clips to be positioned outside of the lesion.During the subsequent surgical procedure, two clips were bracketed to guide tissue excision.Upon removal of the localized specimen, only one clip was confirmed within the excised tissue.The remaining two clips were not retrieved, necessitating a second surgical excision to locate and remove the residual markers and the target lesion.

Brand Name
ENVISIO SYSTEM
Common Device Name
ENVISIO
Manufacturer (Section D)
ELUCENT MEDICAL, INC.
6509 flying cloud drive suite
suite 160
eden prairie MN 55344 3307
Manufacturer (Section G)
ELUCENT MEDICAL, INC.
6509 flying cloud drive
suite 160
eden praire MN 55344 3307
Manufacturer Contact
sheryl o'brien
6509 flying cloud drive
suite 160
eden prairie, MN 55344-3307
8447177400
MDR Report Key22181430
Report Number3014653199-2025-00003
Device Sequence Number15625844
Product Code NEU
UDI-Device Identifier00851674008034
UDI-Public00851674008034
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENVISIO-SYS
Device Catalogue NumberENVISIO-SYS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale